# SDR VNAA2015102900030

- Difficulty date: October 29, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 28,537 hours, 28,751 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5010598
- Part serial: JUN045607
- Condition: Cut
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW REPORTED POSSIBLE NOSE TIRE DAMAGE AND NOTED STRONG VIBRATION AFTER ROTATION.  CREW DECLARED AN EMERGENCY UPON ARRIVAL AT DESTINATION AND LANDED WITHOUT INCIDENT.  NEITHER TIRE WAS DEFLATED, BUT BOTH TIRES HAD GASHES IN THEM. MAINTENANCE INSPECTED, R & R LT NLG WHEEL AND TIRE ASSY AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
